MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED(PS) STANDARD LEFT SZ 11; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED(PS) STANDARD LEFT SZ 11; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted additional associated products and mdrs: 42532007501 tibia cemented 5 degree stemmed left size f lot# 64786843, mdr: 3007963827-2021-00219.42511400811 articular surface fixed bearing posterior stabilized (ps) left 11 mm height lot# 64455491, mdr: 3007963827-2021-00220.
 
Event or Problem Description
It was reported a patient underwent an initial left total knee arthroplasty.Three weeks postop, the patient fell due to unknown reasons resulting in surgical wound dehiscence.The patient underwent an exploration and debridement of the wound which confirmed the dehiscence remained superficial and did not impact the joint below the fascia.In subsequent follow ups, the patient reported no additional problems and demonstrates satisfactory progress.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Fall due to unknown reasons resulting in additional surgical procedure for wound dehiscence.Dehiscence is a partial or total separation of previously approximated wound edges.In this event the patient had a traumatic dehiscence of the inferior portion of the midline surgical incision as a result of the fall.No evidence of infection, contamination, or further complications were noted.The patient subsequently progressed well without any revision of product or further intervention.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED(PS) STANDARD LEFT SZ 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
.
warsaw, IN 46582
5745273773
MDR Report Key12532309
Report Number3007963827-2021-00218
Device Sequence Number5847110
Product Code JWH
UDI-Device Identifier00889024229297
UDI-Public(01)00889024229297(17)300331(10)64640052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500607001
Device Lot Number64640052
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale